# SDR DALA2020013000699

- Difficulty date: January 30, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 79,653 hours, 14,160 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1654
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE SKIN CRACK AT B.S STA 1654.4,BETWEEN S3R AND S4R AS MARKED POSITION CRACK SKIN AT B.S STA 1654.4 BETWEEN S3R AND S4R REPAIRED AS PER B767-400 SRM 53-80-01 REPAIR 4 RELEASE 59 12/19/2019 AND PRI 584212-14 REV 0.THE PRI 584212-14 REV 0 COMPLIED THE ERA 584212- 14 REV ORIGINAL. (1467638)
